# SDR SWIA201231273

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 23,253 hours, 18,573 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE.  (FLT 7332)  REPLACED DOOR SELECTOR VALVE.  P/N: 750006000,  S/N OFF: 2019
